# SDR AALA960092

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 5588613
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON UPPER FLOORBEAM FLANGE TOP AND BOTTOM AT NUTPLATE HOLES AT STA 1841, LONGERONS 43L TO 43R.  MANUFACTURED AND INSTALLED NEW FLOORBEAM PER AARD 51-01-00-05, PAGE 1.  TST, 54,115.43 HOURS.  CYCLES, 18,537.  (X)
